MathSciNet Relay Station
MathSciNet bibliographic data
MR1609264 35Q53
Berloff, Natalia G.; Howard, Louis N. Nonlinear wave interactions in nonlinear nonintegrable systems. Stud. Appl. Math. 100 (1998), no. 3, 195–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement